Hail, Frontier
- When
- July 1, 5:10 PM CST
- Where
- Frontier County, 11 mi S of Stockville
- Measured
- 1 in hail
- Reported by
- GENERAL PUBLIC
- Coordinates
- 40.367, -100.383
2 thunderstorm wind, 1 hail, as filed by the National Weather Service.
Every event with a place to put it. Tap one for its entry below.
Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.
The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS North Platte, NE wrote its last area forecast discussion before the first event at Jul 1, 4:21 PM CST, 49 minutes earlier.
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE NORTH PLATTE NE 521 PM CDT SAT JUL 1 2006 .UPDATE... UPDATED TO ADD SEVERE THUNDERSTORM WATCH 570 FOR EASTERN NEBRASKA PANHANDLE. && .PREV DISCUSSION... (ISSUED 321 PM CDT SAT JUL 1 2006) DISCUSSION... ONGOING CONVECTION EMERGING FROM THE FRONT RANGE SHOULD TRANSLATE EWD THIS EVENING. WAA IS POISED ACROSS KS/SE CO. SHEAR IS ADEQUATE FOR SUPERCELLS. LINEAR WIND FIELDS ALOFT SUGGEST SPLITTING STORMS... POSSIBLY LEFT DOMINANT NORTH OF THE SFC FRONT. RT DOMINANT ALONG AND SOUTH OF THE FRONT. FOR SUNDAY...MORE OF THE SAME. MOISTURE INCREASES. THE WRF SUGGESTS OVER 1.5 PWS AND WEAK STEERING CURRENTS SUNDAY NIGHT. SHEAR IS ADEQUATE...35KT. ACTIVITY SHOULD FIRE EVENING ONWARD. MONDAY...GENERALLY QUIET BUT THE GFS...THE PREFERRED AND WETTER SOLN... SHOWS A LATE EVENING MCS DEVELOPING AND CARRYING ON INTO TUESDAY MORNING AND EVEN TUESDAY AFTN. WENT WITH IT. THE MOISTURE IS THERE. TROPICAL MOISTURE HAS INFILTRATED THE BROAD RIDGE COVERING THE WRN U.S. TEMPS THRU TUESDAY ARE A BLEND OF WRF 2M...GUIDANCE. EXTENDED...FCST IS DRY AT THIS POINT. CANADIAN RIDGE BUILDS IN... PRESUMABLY IN THE WAKE OF TUESDAYS RAIN...IF THAT VERIFIES. THE HEAT COULD RETURN FRIDAY...IF LOW PRESSURE WERE TO DEVELOP ACROSS THE NRN HIGH PLAINS AND DRIFT EAST AS PROGGED BY THE GFS. LBF WATCHES/WARNINGS/ADVISORIES...NONE. && .LBF WATCHES/WARNINGS/ADVISORIES...SEVERE THUNDERSTORM WATCH FOR SHERIDAN GARDEN AND DEUEL COUNTIES. && COLE/POWER
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE NORTH PLATTE NE 333 PM CDT SAT JUL 1 2006 NEZ004>010-022>029-035>038-056>059-069>071-094-022045- SHERIDAN-EASTERN CHERRY-KEYA PAHA-BOYD-BROWN-ROCK-HOLT-GARDEN- GRANT-HOOKER-THOMAS-BLAINE-LOUP-GARFIELD-WHEELER-ARTHUR-MCPHERSON- LOGAN-CUSTER-DEUEL-KEITH-PERKINS-LINCOLN-CHASE-HAYES-FRONTIER- WESTERN CHERRY- 333 PM CDT SAT JUL 1 2006 /233 PM MDT SAT JUL 1 2006/ THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF WESTERN AND NORTH CENTRAL NEBRASKA. .DAY ONE...TONIGHT. THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS THIS EVENING INTO TONIGHT OVER ALL OF WESTERN AND NORTH CENTRAL NEBRASKA EXCEPT FOR THE AREA ALONG THE NORTHERN BORDER. A FRONT HAS STALLED ALONG THE FROM NORTHWEST KANSAS INTO EAST CENTRAL NEBRASKA...WITH AREAS ALONG AND NORTH OF THE FRONT EXPECTED TO BE THE FAVORED REGION FOR SUPER CELL DEVELOPMENT WITH HAIL AND DAMAGING WINDS THE PRIMARY THREAT. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY. THE FRONT REMAINS NEARLY STATIONARY ON THE CENTRAL PLAINS...THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS SUNDAY IN NORTH CENTRAL THROUGH SOUTHWEST NEBRASKA. THERE IS A THREAT AGAIN MONDAY IN MOST OF WESTERN AND NORTH CENTRAL NEBRASKA. ANOTHER FRONT MOVING IN FROM THE NORTHEAST WILL REDUCE THE THREAT OF THUNDERSTORMS IN MUCH OF CENTRAL AND NORTH CENTRAL NEBRASKA WEDNESDAY THROUGH FRIDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED EARLY TONIGHT AND AGAIN SUNDAY AND MONDAY. && THIS PRODUCT IS NOW AVAILABLE...ALONG WITH OTHER WEATHER... HYDROLOGICAL AND CLIMATOLOGICAL INFORMATION...AT HTTP://WWW.WEATHER.GOV/NORTHPLATTE (ALL LOWERCASE) MASEK
The Goodland radar (KGLD), 158 km away, was scanning. The volume nearest the first event began at 23:08 UTC.
2 thunderstorm wind, 1 hail. Local standard time, as filed.
Thunderstorm winds pushed 2 grain trailers 5 to 7 feet and broke numerous 6 to 10 inch diameter tree limbs.
After NWS Directive 10-1605, the rules offices file Storm Data by.
Every storm in Nebraska in 2006Every state in 2006This day in weather historyWarnings in Nebraska, July 2006
NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 5519439, 5519440, 5519438.